# SDR SWAA2024122680737

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8810L
- Make and model: Boeing 737-8
- Aircraft serial: 42647
- Aircraft time: 11,867 hours, 6,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]  R/R AFT FLASHLIGHT PER AMM 25-64-00 OPS CK GOOD
